MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.25/26; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.25/26; CORONARY DRUG-ELUTING STENT
Model Number 364505
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment.Upon unpacking and removing the protector cap, the stent dislodged from the balloon.
 
Additional Manufacturer Narrative
Combination product: yes.The returned product was subjected to a detailed technical analysis and the corresponding product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that the balloon is well folded and shows no signs of inflation.Microscopic inspection of the exposed balloon surface revealed stent imprints, indicating that the stent was properly crimped in between the two radiopaque markers at the time of delivery.The stent was returned on the transportation wire inside the protector cap.The stent is not deformed or damaged.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested by means of manufacturing process output monitoring.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.

Brand Name
ORSIRO 2.25/26
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key15103762
Report Number1028232-2022-03779
Device Sequence Number14599225
Product Code NIQ
UDI-Device Identifier07640130439146
UDI-Public7640130439146
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2023
Device Model Number364505
Device Catalogue NumberSEE MODEL NO.
Device Lot Number10217121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Initial Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown